# SDR SWAA2012102608850

- Difficulty date: October 23, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 59,416 hours, 48,985 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. 'A' HYDRAULIC SYSTEM LIGHT ILLUMINATED ON TAKEOFF.  A SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/3 AIR RETURN TO GSO, TURNED 'A' SYSTEM HYDRAULIC PUMP OFF TO PREVENT FURTHER LOSS OF FLUID.  REMOVED AND REPLACED NR 1 ENGINE ENGINE DRIVEN PUMP IAW AMM.
